Open Access
2010 ON τ--SUPPLEMENTED MODULES
Y. Talebi, T. Amoozegar, A. R. Moniri Hamzekolaei
Author Affiliations +
Albanian J. Math. 4(2): 57-65 (2010). DOI: 10.51286/albjm/1287915160

Abstract

Let τ be any preradical and M any module. In [2], Al-Takhman, Lomp and Wisbauer defined τ-supplemented module. In this paper we introduce the (completely) τ--supplemented modules. It is shown that (1) Any finite direct sum of τ--supplemented modules is τ--supplemented. (2) If M is τ--supplemented module and (D3) then M is completely τ--supplemented.

Citation

Download Citation

Y. Talebi. T. Amoozegar. A. R. Moniri Hamzekolaei. "ON τ--SUPPLEMENTED MODULES." Albanian J. Math. 4 (2) 57 - 65, 2010. https://doi.org/10.51286/albjm/1287915160

Information

Published: 2010
First available in Project Euclid: 14 July 2023

Digital Object Identifier: 10.51286/albjm/1287915160

Rights: Copyright © 2010 Research Institute of Science and Technology (RISAT)

Vol.4 • No. 2 • 2010
Back to Top